IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/494

Title: Groups with the Minimal Condition on Non-“Nilpotent-by-Finite” Subgroups
Authors: Artemovych, O.
Keywords: Nilpotent-by-Finite Group
Minimal Non-“Nilpotent-by-Finite” Group
Minimal Condition
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 2, (2002), 153p-162p
Abstract: We characterize the groups which do not have non-trivial perfect sections and such that any strictly descending chain of non-“nilpotent-by-finite” subgroups is finite.
URI: http://hdl.handle.net/10525/494
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol28-num2-2002-p153-p162.pdf461.13 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback